Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The peripheral character of central elements of a lattice


Author: A. D. Wallace
Journal: Proc. Amer. Math. Soc. 8 (1957), 596-597
MSC: Primary 21.0X
MathSciNet review: 0087882
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. MR 0029876
  • [2] A. D. Wallace, Cohomology, dimension and mobs, Summa Brasil. Math. 3 (1953), 43–55. MR 0058206
  • [3] A. D. Wallace, The Gebietstreue in semigroups, Nederl. Akad. Wetensch. Proc. Ser. A. 59 = Indag. Math. 18 (1956), 271–274. MR 0079008

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 21.0X

Retrieve articles in all journals with MSC: 21.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087882-5
Article copyright: © Copyright 1957 American Mathematical Society